Peng, L

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:
Article

Article

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Peng, L (2017) Finite-time stabilization of Markovian jump delay systems – a switching control approach. International Journal of Robust and Nonlinear Control, 27 (2). 298 - 318. ISSN 1049-8923

Xiao, D, Peng, L, Asogwa, Clement and Huang, L (2011) An Improved GPSR Routing Protocol. International Journal of Advancements in Computing Technology, 3 (5). 132 - 139. ISSN 2005-8039